# SDR AALA20100713JFK01

- Difficulty date: July 13, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 61,569 hours, 21,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 24DEF INOPERATIVE.  REPLACED SEAT MOUNTED LIGHT ASSEMBLY AT 24DEF.  OPS CHECKED NORMAL.
